Items where Division is "Faculty of Science > Institute of Mathematical Sciences" and Year is 2011
Number of items: 2.
Ewedafe, SU; Shariffudin, RH (2011) Parallel Implementation of 2-D Telegraphic Equation on MPI/PVM Cluster. International Journal of Parallel Programming, 39 (2). pp. 202-231. ISSN 0885-7458
Yacob, NA; Ishak, AR; Pop, I (2011) Melting heat transfer in boundary layer stagnation-point flow towards a stretching/shrinking sheet in a micropolar fluid. Computers & Fluids, 47 (1). pp. 16-21. ISSN 0045-7930